# SDR FDEA201208263169

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974225236
- Condition: Corroded
- Location: Zone 100
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FR 69 FLOORBEAM CORRODED.  BLEND OUT THE CORROSION IAW SRM 51-74-10 AND APPLY ALODINE IAW SRM 51-21-10.  MEASURE THE REMAINING THICKNESS IAW NTM51-10-04, THE REMAINING THICKNESS IS 0.075 INCHES.  ORIGINAL THICKNESS IS 0.098",  FOUND OUT OF LIMITS IAW SRM53-10-15-101.  CUT OUT DAMAGED AREA AND MAKE THE REPAIR PARTS IAW SRM53-10-15-201, FIG 208.  APPLY ALODINE TO THE REPAIR PARTS IAW SRM51-21-10 AND APPLY PAINT TO THE REPAIR PARTS IAW SRM 51-75-00.  INSTALL THE REPAIR PARTS IAW SRM 53-10-15-201, FIG 208 AND INSTALL RELATED PARTS IAW SRM 51-40-21.  RESTORE FINISH IAW SRM 51-75-10 AND APPLY CIC COATING IAW SRM 51-23-00.
